RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2008, Volume 1, Issue 1, Pages 13–24 (Mi jsfu2)  

Microlocal Study of Lefschetz Fixed Point Formulas

Yutaka Matsuia, Kiyoshi Takeuchib

a Graduate School of Mathematical Sciences, University of Tokyo, Tokyo, Japan
b Institute of Mathematics, University of Tsukuba, Tennodai Tsukuba, Ibaraki, Japan

Abstract: The aim of this short paper is to introduce our recent study on Lefschetz fixed point formulas over singular varieties. In particular, we generalize Kashiwara's theory of characteristic cycles by introducing new Lagrangian cycles associated with endomorphisms of constructible sheaves. Some examples related with Schubert varieties and toric hypersurfaces will also be given.

Keywords: singular varieties, Lefschetz fixed point formulas, Lagrangian cycles, Schubert varieties.

Full text: PDF file (368 kB)
References: PDF file   HTML file
UDC: 517.55
Received: 01.10.2007
Accepted: 05.12.2007
Language:

Citation: Yutaka Matsui, Kiyoshi Takeuchi, “Microlocal Study of Lefschetz Fixed Point Formulas”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008), 13–24

Citation in format AMSBIB
\Bibitem{MatTak08}
\by Yutaka~Matsui, Kiyoshi~Takeuchi
\paper Microlocal Study of Lefschetz Fixed Point Formulas
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2008
\vol 1
\issue 1
\pages 13--24
\mathnet{http://mi.mathnet.ru/jsfu2}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu2
  • http://mi.mathnet.ru/eng/jsfu/v1/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:304
    Full text:54
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020